# SDR CA120518007

- Difficulty date: May 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,777 hours
- Engine: Lyc TIO540C1A
- Propeller: Hartzl HCE2YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: MS200740414
- Condition: Missing
- Location: Oil Sump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL SUMP BOLTS FOR THE TURBO EXHAUST STAYS ON BOTH ENGINES, LT SNAPPED, RT MISSING.  CAUSED THE EXHAUST STAY TO WEAR INTO THE OIL SUMPS, PAINT WEAR ON LT ENGINE, HOLE IN OIL SUMP FOR THE RT ENGINE.  WHICH RESULTED IN AN OIL LEAK ON THE RT ENGINE.
